Results on the range of derivations
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 265-272
Yong-Soo Jung
Chungnam National University
Abstract : Let $D$ be a derivation on a Banach algebra $A$. Suppose that $[[D(x),x],D(x)]$ lies in the nil radical of $A$ for all $x \in A$. Then $D(A)$ is contained in the Jacobson radical of $A$.
Keywords : derivation, prime algebra, Banach algebra, nil radical, Jacobson radical
MSC numbers : 46H05, 47B47
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd